MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30008UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 8th distal stent wraps with struts raised and overlapping.No deformation was evident to the distal tip.A kink was visible on the distal shaft at 21.2cm proximal to the distal tip.The inner lumen patency was verified.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute onyx drug rx coronary drug eluting stent to treat a moderately tortuous and moderately calcified lesion, located at the mid right coronary artery, exhibiting 85% stenosis.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues identified.Negative prep was performed with no issues noted.The lesion was pre-dilated.Resistance was encountered when advancing the device.Excessive force was used during delivery.It was reported that the stent deformation occurred in vivo during positioning/advancement.It was described that the lesion was pre-dilated but the physician was unable to get the stent across the lesion.The physician completed the procedure.Patient status post -procedure is alive with no injury.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7099296
Report Number9612164-2017-01833
Device Sequence Number13820529
Product Code NIQ
UDI-Device Identifier00643169556966
UDI-Public00643169556966
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue NumberRONYX30008UX
Device Lot Number0008534798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR